# SDR HALA0800601

- Difficulty date: May 22, 2008
- Submitted: May 26, 2008
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 19,822 hours, 3,835 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440402
- Part serial: 9317
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, WXR FAIL DISP ON HSI (CAPT AND F/O) WITH BOTH SYS 1 AND SYS 2 SELECTED WXR TEST NOT ATTEMPTED.  REPLACED WXR ANT DRIVE. GND OPS CHK OK 34-43-05.
